# SDR GTIA9901069

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47268
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 5-15
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MYR - EMERGENCY FLOOR TRACK LIGHTING BETWEEN ROW 5 AND 15 INTERMITTENT.  FOUND BAD CONNECTION AT ROW 15.  REPAIRED AS NEEDED.  OPERATION CHECKED GOOD.  (M)
